# SDR IPXA2021031766954

- Difficulty date: March 6, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC053012
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H O/B FLAP I/B HINGE STOP SUPPORT ASSEMBLY IS CRACKED.REPLACED R/H O/B FLAP I/B HINGE STOP SUPPORT ASSEMBLY IAW VT-SAA EA 011-5700-01-A8938 REV. I/R AND UPS EO MD11-5750-79660-A. (MAJOR)
